# SDR ALGA20130103408

- Difficulty date: January 3, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N408AL
- Make and model: Bell 407
- Aircraft serial: 53491
- Aircraft time: 10,822 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 407040302115
- Part serial: A4651
- Condition: Cracked
- Location: Tail Rotor
- Part time: 5,696 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEGMENTED TAIL ROTOR DRIVE SHAFT CRACKED AT DRIVE FLANGE NEXT TO BOLT HOLE.
